MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 NANO 1MM X 2CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 NANO 1MM X 2CM; Device, Neurovascular Embolization
Catalog Number M0035421020
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an aneurysm embolization procedure, a first coil (subject coil) was successfully placed in the aneurysm.A second coil was subsequently introduced but was determined not to be a suitable fit and was retracted into the microcatheter.During retraction of the second coil, the previously implanted first coil (subject coil) was unintentionally withdrawn from its implanted position within the aneurysm.The physician reported no resistance during the event.There was an approximate 10-minute procedural delay.No additional information is available.
 
Additional Manufacturer Narrative
This is 3 of 3 mdrs (3rd mdr).

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50892963
Report Number3008881809-2026-00597
Device Sequence Number17642751
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public(01)04546540697967(17)310504(10)26258077
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421020
Device Lot Number26258077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Target coil (stryker).
Patient SexUnknown